# SDR SWAA061637

- Difficulty date: May 15, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 63,952 hours, 55,226 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 569670
- Part serial: MX423340
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, FLAPS WOULD NOT RETRACT AFTER TAKEOFF.  TRAILING EDGE FLAP DRIVE A/C CIRCUIT BREAKER TRIPPED DURING ALT EXTENSION.  REMOVED AND REPLACED FLAP HYDRAULIC MOTOR PER MM.
